| Model Number |
7070M-100 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
07/31/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, the most probable root cause is user error; using an implant that was too long.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2020 where three implants were.The patient complained of right side radicular pain following the initial procedure.The surgeon determined that the right side cranial positioned implant was impinging on the neuroforamen.Three days after the initial procedure, the surgeon performed a revision procedure where he removed the right side cranial positioned implant.He then installed a new, shorter, implant of the same type in a different position.No other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not known.